# SDR CA111117025

- Difficulty date: October 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Condition: Stiff
- Location: Fuel Control
- Part time: 2,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE AIRCRAFT, THE FCU MIXTURE ARM WAS FOUND TO BE STIFF AND OPERATION DID NOT IMPROVE AFTER LUBRICATION. FCU REPLACED.
